RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 1, Pages 21–36 (Mi msb791)  

This article is cited in 4 scientific papers (total in 4 papers)

Averaging of parabolic inclusions

V. S. Klimov

P. G. Demidov Yaroslavl State University

Abstract: A version of Bogolyubov's first theorem is established for infinite-dimensional parabolic inclusions. Sufficient conditions for the asymptotic stability of the trivial solution of a parabolic inclusion with non-stationary homogeneous principal part are stated.

DOI: https://doi.org/10.4213/sm791

Full text: PDF file (327 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:1, 19–34

Bibliographic databases:

UDC: 517.958
MSC: Primary 34G25; Secondary 34C29, 35B40
Received: 26.11.2002

Citation: V. S. Klimov, “Averaging of parabolic inclusions”, Mat. Sb., 195:1 (2004), 21–36; Sb. Math., 195:1 (2004), 19–34

Citation in format AMSBIB
\Bibitem{Kli04}
\by V.~S.~Klimov
\paper Averaging of parabolic inclusions
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 1
\pages 21--36
\mathnet{http://mi.mathnet.ru/msb791}
\crossref{https://doi.org/10.4213/sm791}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058375}
\zmath{https://zbmath.org/?q=an:1076.34069}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 1
\pages 19--34
\crossref{https://doi.org/10.1070/SM2004v195n01ABEH000791}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221431900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-2542619148}


Linking options:
  • http://mi.mathnet.ru/eng/msb791
  • https://doi.org/10.4213/sm791
  • http://mi.mathnet.ru/eng/msb/v195/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, “Averaging of differential inclusions”, Differ. Equ., 44:12 (2008), 1673–1681  crossref  mathscinet  zmath  isi  elib  elib
    2. V. S. Klimov, A. Yu. Ukhalov, “The averaging method and the asymptotic behavior of solutions to differential inclusions”, Russian Math. (Iz. VUZ), 53:8 (2009), 20–28  mathnet  crossref  mathscinet  zmath  elib
    3. V. S. Klimov, “The Bohl index of a homogeneous parabolic inclusion”, Izv. Math., 75:2 (2011), 347–370  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Ricardo Gama, Georgi Smirnov, “Stability and Optimality of Solutions to Differential Inclusions via Averaging Method”, Set-Valued Var. Anal, 2013  crossref  mathscinet
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:231
    Full text:76
    References:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019